Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Frequent urination with back pains. Is this related to kidney ?

ive been having frequently urination but after passing urine it tingles and applys pressure in my vagina,and last night i had cramps and then it started to hurt on the left side of my stomach going around to my back,now everytime i breathe my rightside of my back hurts.. do you know what this is..? just to let you know i drink plenty of water everyday.
Asked On : Wed, 27 Jul 2011
Answers:  3 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
How are your menstrual cycles. There appears to be kidney infection as well if you have the back pain which hurts on breathing. You need to see a Gynaecologist/Urologist in this regard. Get your urine tested as well.
Answered: Wed, 27 Jul 2011
I find this answer helpful
  Anonymous's Response
no burning micturition..
just a tingling sensation after passing urine...
do you think cranberry juice would be helpful?
Answered: Wed, 27 Jul 2011
  Anonymous's Response
thank you so much ..
Answered: Wed, 27 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor